# SDR COMA0160503

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 16,092 hours, 15,725 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 601350061
- Part serial: NA
- Condition: Cracked
- Part time: 16,092 hours, 15,725 cycles
- Component: Beam, Cndair, NA
- Component part number: 601350061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM APPEARS TO BE CRACKED IN THE AFT CENTER AREA OF THE UPPER SURFACE PROTRUDIG FROM BOTH ENDS OF FASTENER HOLE CAREA MARKED BUTTLINE 8.5K.PERFORMED TEMPORARY REPAIR TO ENGINE SUPPORT BEAM UPPER AND LOWER WEBS PER REO 601R-53-61-345.
